Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jimbo4ever

Member
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jimbo4ever

  • Rank
    New Member
  1. Hi all, I've just finished a near-5 month course of roaccutane (40mg for 1st 6 weeks, followed by 60mg (63Kg male)). After my appointment with my derm last month, he decided I should come off the drug due to my improvement. Now this is where I'm confused. Personally, I don't think it looks much better. Granted, acne is something one is uber conscious about, so we're bound to under-state an improvement; nevertheless I would not call myself cured. But the thing is, my skin is smooth. I have per
  2. Okay now my curiosity is getting the best of me... someone explain the "no drinking" thing. I don't remember hearing that from my derm. Not that I'm more than a 1 glass of wine per month kind of drinker, mind you, but I'm curious what there is to know about drinking and Accutane. Thanks I'm not sure of the exact science, but an educated guess would be that roccutane and alcohol together could be too much for a liver to handle, due to both being cytotoxic to hepatic cells. Alcohol... wel
  3. Please tell me you tried to scan your face! That would make my day! xD
  4. I too, am in the UK and with "mild to moderate acne" and was prescribed 30mg in the same way as you (1x20mg; 2x5mg); though I started on the 20th of December. I had a breakout in the 4th week (only last week) but things haven't got worse since then. Possibly due to the stress of my uni finals. My side-effects are: dry face and arms, cracked lips and a couple of nose bleeds. Any UKers know if the E45 moisturising lotion is safe to use? i.e. doen't aggrevate acne? Apologies for hi-jacking you
  5. I'm into the 3rd month (out of 6) of a tetracycline course (1 tablet in the morning; the equivalent of 300mg tetracycline) and I'm still waiting for improvement. Though this is my 2nd go at the drug (I took it last year and it worked after 2 months- I was stupid enough not to follow up and its come back)
  6. Yes, I used b.p. for 5 months straight and thought 'red marks aren't getting better'. I've gone off b.p. now, and (some) redness died down within a week. B.P. causes oedema, without going into the science of it - its a swelling of the cells. So if you are spot-free but have red marks, I suggest coming off b.p. for a while.
  7. Don't worry about it badass, we mankind makes up less than 10% of the ozone-destroying effect. Also, the ozone layer will regenerate itself. Don't expect any (more) serious effects during our life-time, but it would be a smart move to do something about it now. Back on topic, just remember to use a moisteriser with SPF (i use 15, i dont burn), and dont sit out long enough so that you burn. I also recommend washing cold water on your face after sun bathing to remove sweat & what-not from
  8. I think vitamin A, but for it to take an affect you have to take an over-dose amount, which obviously you shouldnt do unless the Docs prescribe something for you with that effect. Would be interesting to know if going from, say, 1% to 100% of vitamin A RDA would help? Just started takin some supplements that have a whole range of 100% RDA for many vitamins and minerals.
  9. So no more making-out with the shower-head, kids!
  10. Really? Cool - that's what I'm looking for. All I've got (apart from a couple of proper spots) is a reddening of the skin, so hopefully this summer should help me Oh and on an above post I said the skin produces vitamin E when exposed to the sun, not that any of you really care, but its vitamin D not E
  11. Not saying I don't agree with you, but I think the effects are minimal, unless you put your face in a roasting-hot shower for a good few minutes
  12. I use a moisteriser with SPF 15, as i rarely burn.
  13. Yes!!!! I thought it was just me being weird, but I look horrible if I look at my self from the rear view or wing mirror of a car. When I look at my face in a real bright light, I can't actually see any red marks, but I can see an un-even surface (which I don't notice at any other time)
  14. Probably something to do with sunlight causing the production of a vitamin in the skin, that cant be produced otherwise. Vitamin E, I think. Don't quote me on it.
×